# SDR HEEA0015356

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 843676R
- Condition: Stuck
- Location: Cockpit
- Part time: 804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMB RATE INDICATOR NEEDLE STICKS EXCESSIVELY.
